# SDR AALA996053

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 23-26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 23 THROUGH 26 ILLUMINATED DURING FLIGHT, COULD NOT TURN THEM OFF WITH ANY SWITCH POSITION.  REMOVED AND REPLACED EMERGENCY POWER PACK FOR ROWS 23 THROUGH 26 AS REQUIRED, OPS CHECKED GOOD.  (M)
